Skip to content

A Leslie-Gower Holling-type II ecoepidemic model

Research output: Contribution to journalArticlepeer-review

  • Sahabuddin Sarwardi
  • Mainul Haque
  • Ezio Venturino
The modified Leslie-Gower and Holling-type II predator-prey model is generalized in the context of ecoepidemiology, with disease spreading only among the prey species. A new feature is introduced, the intraspecific competition of infected prey. All the equilibria are characterized and the existence of a Hopf bifurcation at the coexistence equilibrium is shown.
Original languageEnglish
Pages (from-to)263-280
JournalJournal of Applied Mathematics and Computing
Issue number1-2
Early online date6 Nov 2009
Publication statusPublished - 1 Feb 2011

Related information

Relations Get citation (various referencing formats)

ID: 13004555